VOL. 34 · NO. 3 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 34 (3), (1987)
No abstract available
Articles
Joel H. Shapiro
Michigan Math. J. 34 (3), 323-336, (1987) DOI: 10.1307/mmj/1029003615
KEYWORDS: 30D40, 30D55, 32A30, 32A35‎
No abstract available
James T. Rogers Jr.
Michigan Math. J. 34 (3), 337-347, (1987) DOI: 10.1307/mmj/1029003616
KEYWORDS: 57M99, 54F50, 57R30
No abstract available
Daniel Alpay
Michigan Math. J. 34 (3), 349-359, (1987) DOI: 10.1307/mmj/1029003617
KEYWORDS: 47A45, 46D05, ‎46E20‎, 47B50
No abstract available
Krzysztof Samotij
Michigan Math. J. 34 (3), 361-374, (1987) DOI: 10.1307/mmj/1029003618
KEYWORDS: 35K05, 31B10
No abstract available
Joseph A. Ball, J. William Helton, C. H. Sung
Michigan Math. J. 34 (3), 375-389, (1987) DOI: 10.1307/mmj/1029003619
KEYWORDS: 47B38, 30E05, 32A10‎, 47A20, 47H99
No abstract available
William S. Cohn
Michigan Math. J. 34 (3), 391-406, (1987) DOI: 10.1307/mmj/1029003620
KEYWORDS: 30D50, ‎46E15
No abstract available
Tadeusz Iwaniec
Michigan Math. J. 34 (3), 407-434, (1987) DOI: 10.1307/mmj/1029003621
KEYWORDS: 42B20, 30C60, 30E20, 30F30
No abstract available
H. Bercovici
Michigan Math. J. 34 (3), 435-439, (1987) DOI: 10.1307/mmj/1029003622
KEYWORDS: 47A15
No abstract available
Rüdiger W. Braun
Michigan Math. J. 34 (3), 441-450, (1987) DOI: 10.1307/mmj/1029003623
KEYWORDS: ‎46J15, 30D20, ‎30H05
No abstract available
Lawrence A. Fialkow
Michigan Math. J. 34 (3), 451-459, (1987) DOI: 10.1307/mmj/1029003624
KEYWORDS: 47B47, 47D25
No abstract available
W. Dale Brownawell
Michigan Math. J. 34 (3), 461-463, (1987) DOI: 10.1307/mmj/1029003625
KEYWORDS: 11J81, 13A99, 14C17
No abstract available
Dmitry Khavinson
Michigan Math. J. 34 (3), 465-473, (1987) DOI: 10.1307/mmj/1029003626
KEYWORDS: 41A30, 31B15
No abstract available
Back Matter
Michigan Math. J. 34 (3), (1987)
No abstract available
Back to Top